# SDR AALA202502245104

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 78,818 hours, 32,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1458
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING PS CHECK, FOUND L2 DOOR EMERGENCY ENTRANCE LIGHTING INOP. MAINTENANCE REPLACED  13WL EPSU AND L2 DOOR EMER LIGHT ASSY OPS CHKS GOOD AMM 33-51-38,
